MathSciNet Relay Station
MathSciNet bibliographic data
MR54190 (14,886g) 60.0X
Hodges, J. L., Jr.; Rosenblatt, M. Recurrence-time moments in random walks. Pacific J. Math. 3, (1953). 127–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement